# SDR SWAA2017022312059

- Difficulty date: February 7, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 41,615 hours, 24,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA EMERGENCY EXIT LIGHT LENS BROKEN.  R&R LENS IAW AMM.
